Numerical Solutions for Multi-Term Fractional Order Differential Equations with Fractional Taylor Operational Matrix of Fractional Integration
İbrahim Avcı and
Nazim I. Mahmudov
Additional contact information
İbrahim Avcı: Department of Mathematics, Eastern Mediterranean University, Famagusta, TR 99628, Northern Cyprus, via Mersin-10, Turkey
Nazim I. Mahmudov: Department of Mathematics, Eastern Mediterranean University, Famagusta, TR 99628, Northern Cyprus, via Mersin-10, Turkey
Mathematics, 2020, vol. 8, issue 1, 1-24
Abstract:
In this article, we propose a numerical method based on the fractional Taylor vector for solving multi-term fractional differential equations. The main idea of this method is to reduce the given problems to a set of algebraic equations by utilizing the fractional Taylor operational matrix of fractional integration. This system of equations can be solved efficiently. Some numerical examples are given to demonstrate the accuracy and applicability. The results show that the presented method is efficient and applicable.
Keywords: fractional differential equations; numerical solutions; Riemann-Liouville fractional integral; Caputo fractional derivative; fractional Taylor vector (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://www.mdpi.com/2227-7390/8/1/96/pdf (application/pdf)
https://www.mdpi.com/2227-7390/8/1/96/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:8:y:2020:i:1:p:96-:d:306049
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().